# SDR SWAA2022010646893

- Difficulty date: November 22, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO BAY RAIL BS 500C+19 LBL RBL 8.5 HAS ELONGATED HOLE ; / [01] VERIFIED EWIS PROTECTION; [02] REMOVED DAMAGED SECTION OF CARGO RAIL 500C +10' TO 500D RBL 8.5 IAW SRM 53-00-53-2R-2 REP.2; [03] FABRICATED REPAIR PARTS; CHANNEL FILLER BAC1509-100146 7050-T76511 LOT#1464335-1 AND CHANNEL SPLICE 53100004-001;LOCATED;DRILLED;CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 53-00-53-2R-2 REP.2; [04] VERIFIED DAMAGED PORTION OF CARGO FLOOR TRACK RAIL REMOVED AT 500C +10' TO 500D RBL 8.5 PER SRM 53-00-53-2R-2 REP.2; [05] VERIFIED CORRECTIVE ACTION STEP #3; [06] HFEC INSPECTED TRIMMED EDGE OF CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. CAL ID ATS1465.; [07] OK TO INSTALL REPAIR PARTS; [08] VERIFIED OK INSTALL REPAIR PARTS.; [09] INSTALLED REPAIR PARTS PER SRM 51-40-02-0G-0 AND SRM 53-00-53-2R-2 REPAIR 2; [10] VERIFIED CORRECTIVE ACTION STEP 9.; [11] VERIFIED REPAIR IS COMPLETE.
